# SDR IXXA202301140001

- Difficulty date: January 11, 2023
- Submitted: January 14, 2023
- Operation: Air carrier
- Aircraft: N641AZ
- Make and model: Boeing 767332
- Aircraft serial: 30595
- Aircraft time: 90,307 hours, 12,005 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Lock
- Condition: Faulted
- Location: R2 Window
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRE-DEPARTURE LINE MAINTENANCE REPORTED, FIRST OFFICER'S R2 WINDOW LOCK HANDLE WILL NOT SECURE. TEMPORARY REPAIR IAW ATI GMM 8.14. DEFERRAL MAINTENANCE ITEM 37902 INITIATED. NO FLY DATE C CHECK. LINK ARM TORQUED AND ADJUSTED IAW B767 AMM 56-11-02. OPERATIONAL CHECK GOOD.
